A polynomial embedding of pairs of orthogonal partial Latin squares

Donovan, Diane M. and Sule Yazici, Emine (2014) A polynomial embedding of pairs of orthogonal partial Latin squares. Journal of Combinatorial Theory. Series A, 126 1: 24-34. doi:10.1016/j.jcta.2014.04.003


Author Donovan, Diane M.
Sule Yazici, Emine
Title A polynomial embedding of pairs of orthogonal partial Latin squares
Journal name Journal of Combinatorial Theory. Series A   Check publisher's open access policy
ISSN 1096-0899
0097-3165
Publication date 2014-08
Year available 2014
Sub-type Article (original research)
DOI 10.1016/j.jcta.2014.04.003
Open Access Status
Volume 126
Issue 1
Start page 24
End page 34
Total pages 11
Place of publication Maryland Heights, MO, United States
Publisher Academic Press
Collection year 2014
Language eng
Formatted abstract
We show that a pair of orthogonal partial Latin squares of order n can be embedded in a pair of orthogonal Latin squares of order at most 16n4 and all orders greater than or equal to 48n4. This paper provides the first direct polynomial order embedding construction for pairs of orthogonal partial Latin squares.
Keyword Embeddings
Embeddings of orthogonal partial Latin squares
Embeddings of partial Latin squares
Orthogonal partial Latin squares
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
Official 2015 Collection
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 20 May 2014, 02:19:21 EST by System User on behalf of School of Mathematics & Physics